# SDR UIEA2018071001422

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 287 BETWEEN LBL6 AND LBL 20 FLOORBEAM UPPER T-CAP CORRODED. UPON FURTHER INSP FOUND CORROSION ON EXISTING REPAIR DOUBLER. REMOVED FABRICATED AND INSTALLED REPAIR DOUBLER AT STA 287 BETWEEN LBL6 AND LBL20 PER SRM 53-00-51-2R-2 AND SRM 51-40-02-06-0.
